# SDR 97ZZZX2551

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N6932Z
- Make and model: Bell 407
- Aircraft serial: 53124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 407030114125
- Condition: Distorted
- Location: Cockpit
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WINDSHIELD DISTORTED.  REPLACED WITH NEW WINDSHIELD.
